# SDR 9723509935

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1332U
- Make and model: Doug DC-9-31
- Aircraft serial: 47404
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, FOUND CORROSION ON CARGO COMPARTMENT FLOOR SUPPORT FITTING AT FS 503 BETWEEN LONGERON 27R AND 28R.  REPLACED FITTING PER SRM 51-30-5.
